Najafi, Esmaeil. (1397). N‎umerical ‎q‎uasilinearization scheme ‎for the integral equation form of the Blasius equation. نشریه جغرافیا و برنامه ریزی, 6(2), 141-156.
Esmaeil Najafi. "N‎umerical ‎q‎uasilinearization scheme ‎for the integral equation form of the Blasius equation". نشریه جغرافیا و برنامه ریزی, 6, 2, 1397, 141-156.
Najafi, Esmaeil. (1397). 'N‎umerical ‎q‎uasilinearization scheme ‎for the integral equation form of the Blasius equation', نشریه جغرافیا و برنامه ریزی, 6(2), pp. 141-156.
Najafi, Esmaeil. N‎umerical ‎q‎uasilinearization scheme ‎for the integral equation form of the Blasius equation. نشریه جغرافیا و برنامه ریزی, 1397; 6(2): 141-156.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.